| Catalog Number |
MX4452 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxguard extension set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the iv tubing leaking during the surgery.
Event or Problem Description
Error.
Additional Manufacturer Narrative
Mdr made in error - duplicate.